Access

You are not currently logged in.

Access JSTOR through your library or other institution:

login

Log in through your institution.

Journal Article

Some Relations of Faunal Distributions to Salinity in Estuarine Waters

Gordon Gunter
Ecology
Vol. 37, No. 3 (Jul., 1956), pp. 616-619
Published by: Wiley on behalf of the Ecological Society of America
DOI: 10.2307/1930196
Stable URL: http://www.jstor.org/stable/1930196
Page Count: 4
Were these topics helpful?
See something inaccurate? Let us know!

Select the topics that are inaccurate.

Cancel
  • Download ($42.00)
  • Subscribe ($19.50)
  • Add to My Lists
  • Cite this Item
Some Relations of Faunal Distributions to Salinity in Estuarine Waters
Preview not available

Page Thumbnails

  • Thumbnail: Page 
616
    616
  • Thumbnail: Page 
617
    617
  • Thumbnail: Page 
618
    618
  • Thumbnail: Page 
619
    619
Part of Sustainability